Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from anxiety, masturbate daily. PE ? Is there any drug that would help me last longer?

i am 28 years old getting married next month.i suffer from anxiety .had intercourse only twice before and did not last for more than 2 min. i masturbate everyday and can last for 30 mins or more .do i have PE?i am getting married next month is there any drug that would help me last longer .heard duralast helps?I have never been on any medication ever.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The reasons for difficulty in maintaining erection can be many such as Hypertension, Diabetes mellitus, Atherosclerosis of the arteries, Neurological problems, Chronic illness, Prolonged intake of drugs, Stress, Smoking, Alcohol, etc.
So, investigations like Complete blood count, estimation of blood pressure & blood sugar levels, lipid profile will be helpful to rule out any pathological cause for your symptoms.

Other than that, you need to make certain modifications in your diet & lifestyle:
1. Have a diet rich in fruits, vegetables, fish, nuts & honey.
2. Avoid fast foods & lipid containing diet.
3. Avoid smoking & alcohol
4. Keep away stress, think positive.
5. Exercise regularly & practice meditation

One more thing...avoid consuming any over the counter medication which claim to improve may be harmful.
Wishing you a good health.
Take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor